Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 129, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 18, 2024, 6:13 PM CDT for 4 counties in Illinois; 7 counties in Missouri. It was in force for 77 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2024, 6:13 PM CDT (23:13 UTC)
- Expired
- Apr 18, 2024, 7:30 PM CDT
- In force
- 77 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 120 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 6:45 PM CDT | HAIL 1 | Caledonia, MO | |
| Apr 18, 7:02 PM CDT | HAIL 1 | 2 S Addieville, IL | |
| Apr 18, 7:06 PM CDT | HAIL 1 | 6 N Lesterville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 12:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 1359 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
942
WUUS53 KLSX 182313
SVRLSX
ILC133-157-163-189-MOC093-099-123-179-186-187-221-190030-
/O.NEW.KLSX.SV.W.0129.240418T2313Z-240419T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
613 PM CDT Thu Apr 18 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Monroe County in southwestern Illinois...
Washington County in south central Illinois...
Randolph County in southwestern Illinois...
Southeastern St. Clair County in southwestern Illinois...
Iron County in southeastern Missouri...
Southeastern Jefferson County in east central Missouri...
Ste. Genevieve County in southeastern Missouri...
Reynolds County in southeastern Missouri...
Madison County in southeastern Missouri...
Southern Washington County in east central Missouri...
St. Francois County in southeastern Missouri...
* Until 730 PM CDT.
* At 613 PM CDT, severe thunderstorms were located along a line
extending from Waterloo to 6 miles northwest of Bonne Terre to 7
miles north of Bunker, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Farmington, Festus, Waterloo, Chester, Bonne Terre, Desloge,
Crystal City, Ste. Genevieve, Sparta, Fredericktown, Red Bud,
Nashville, Potosi, Bismarck, Ironton, Leadwood, Bremen, Park Hills,
Reynolds, and Smithton.
This includes the following highways...
Interstate 64 in Illinois between exits 50 and 61.
Interstate 55 in Missouri between exits 141 and 175.
This also includes St. Joe State Park, St. Francois State Park,
Johnsons Shut-Ins State Park, Hawn State Park, Fort Davidson Historic
Site, Felix Valle House State Park, Elephant Rocks State Park, Taum
Sauk Mountain State Park, Missouri Mines Historic Site, and
Clearwater Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3705 9096 3717 9103 3720 9113 3750 9121
3751 9131 3759 9131 3759 9116 3770 9115
3840 9014 3839 8915 3821 8915 3822 8959
3795 8960 3780 8968 3791 8984 3783 8999
3764 9015 3731 9015 3727 9074 3705 9078
TIME...MOT...LOC 2313Z 312DEG 31KT 3834 9019 3799 9061 3756 9122
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CVKING3 follow-up statements
060
WWUS53 KLSX 182352
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
652 PM CDT Thu Apr 18 2024
MOC099-190001-
/O.CAN.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
Jefferson MO-
652 PM CDT Thu Apr 18 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central and southwestern Illinois...and southeastern and east
central Missouri.
&&
LAT...LON 3705 9096 3717 9103 3720 9113 3750 9121
3751 9131 3759 9131 3759 9116 3770 9115
3809 9029 3840 8994 3839 8915 3821 8915
3822 8959 3781 8968 3791 8984 3783 8999
3764 9015 3731 9015 3727 9074 3705 9078
TIME...MOT...LOC 2351Z 265DEG 60KT 3840 8964 3821 8987 3794 9018
$$
ILC133-157-163-189-MOC093-123-179-186-187-221-190030-
/O.CON.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
Monroe IL-Washington IL-Randolph IL-St. Clair IL-Iron MO-
Ste. Genevieve MO-Reynolds MO-Madison MO-Washington MO-
St. Francois MO-
652 PM CDT Thu Apr 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN MONROE COUNTY IN SOUTHWESTERN ILLINOIS...WASHINGTON
COUNTY IN SOUTH CENTRAL ILLINOIS...RANDOLPH AND SOUTHEASTERN ST.
CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS...IRON...STE. GENEVIEVE...
REYNOLDS AND MADISON COUNTIES IN SOUTHEASTERN MISSOURI...SOUTHEASTERN
WASHINGTON COUNTY IN EAST CENTRAL MISSOURI AND ST. FRANCOIS COUNTIES
IN SOUTHEASTERN MISSOURI...
At 651 PM CDT, severe thunderstorms were located along a line
extending from near Okawville to Baldwin to near Rocky Ridge, moving
east at 70 mph. A severe thunderstorm was also located north of
Lesterville.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Farmington, Chester, Bonne Terre, Desloge, Ste. Genevieve, Sparta,
Fredericktown, Red Bud, Nashville, Bismarck, Ironton, Leadwood,
Bremen, Park Hills, Reynolds, Steeleville, New Athens, Marissa,
Ellington, and Coulterville.
This also includes St. Joe State Park, St. Francois State Park,
Johnsons Shut-Ins State Park, Hawn State Park, Fort Davidson Historic
Site, Felix Valle House State Park, Elephant Rocks State Park, Taum
Sauk Mountain State Park, Missouri Mines Historic Site, and
Clearwater Lake Recreational Area.
This includes the following highways...
Interstate 64 in Illinois between exits 50 and 61.
Interstate 55 in Missouri between exits 141 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3705 9096 3717 9103 3720 9113 3750 9121
3751 9131 3759 9131 3759 9116 3770 9115
3809 9029 3840 8994 3839 8915 3821 8915
3822 8959 3781 8968 3791 8984 3783 8999
3764 9015 3731 9015 3727 9074 3705 9078
TIME...MOT...LOC 2351Z 265DEG 60KT 3840 8964 3821 8987 3794 9018
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Pfahler869
WWUS53 KLSX 190012
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
712 PM CDT Thu Apr 18 2024
ILC133-MOC093-123-179-186-187-221-190021-
/O.CAN.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
Monroe IL-Iron MO-Ste. Genevieve MO-Reynolds MO-Madison MO-
Washington MO-St. Francois MO-
712 PM CDT Thu Apr 18 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IN
SOUTHWESTERN ILLINOIS...IRON...STE. GENEVIEVE...REYNOLDS AND MADISON
COUNTIES IN SOUTHEASTERN MISSOURI...SOUTHEASTERN WASHINGTON COUNTY IN
EAST CENTRAL MISSOURI AND ST. FRANCOIS COUNTIES IN SOUTHEASTERN
MISSOURI IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled. A new Severe
Thunderstorm Warning has been issued for portions of Reynolds, Iron,
and Madison Counties.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central and southwestern Illinois...and southeastern Missouri.
&&
LAT...LON 3821 8917 3822 8959 3781 8968 3791 8984
3787 8992 3789 8996 3793 8998 3796 8992
3797 8997 3813 8985 3827 8991 3837 8958
3840 8958 3839 8915 3823 8915
TIME...MOT...LOC 0011Z 269DEG 46KT 3840 8941 3830 8943 3822 8967 3795
8980
$$
ILC157-163-189-190030-
/O.CON.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
Washington IL-Randolph IL-St. Clair IL-
712 PM CDT Thu Apr 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WASHINGTON...RANDOLPH AND SOUTHEASTERN ST. CLAIR COUNTIES...
At 711 PM CDT, severe thunderstorms were located along a line
extending from near Nashville to 10 miles east of Lively Grove to
Tilden to near Chester, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Chester, Sparta, Nashville, Bremen, Steeleville, Marissa,
Coulterville, Tilden, Lively Grove, Ashley, Baldwin, Posen, Eden,
Preston, Blair, Beaucoup, Lenzburg, Ellis Grove, Richview, and
Addieville.
This includes Interstate 64 in Illinois between exits 50 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3821 8917 3822 8959 3781 8968 3791 8984
3787 8992 3789 8996 3793 8998 3796 8992
3797 8997 3813 8985 3827 8991 3837 8958
3840 8958 3839 8915 3823 8915
TIME...MOT...LOC 0011Z 269DEG 46KT 3840 8941 3830 8943 3822 8967 3795
8980
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Pfahler502
WWUS53 KLSX 190020
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
720 PM CDT Thu Apr 18 2024
ILC163-190030-
/O.CAN.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
St. Clair IL-
720 PM CDT Thu Apr 18 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central and southwestern Illinois.
&&
LAT...LON 3795 8965 3795 8987 3814 8967 3829 8964
3833 8949 3840 8946 3839 8915 3823 8915
3821 8917 3822 8959
TIME...MOT...LOC 0020Z 268DEG 43KT 3837 8930 3827 8932 3819 8956 3792
8969
$$
ILC157-189-190030-
/O.CON.KLSX.SV.W.0129.000000T0000Z-240419T0030Z/
Washington IL-Randolph IL-
720 PM CDT Thu Apr 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN WASHINGTON AND NORTHEASTERN RANDOLPH COUNTIES...
At 720 PM CDT, severe thunderstorms were located along a line
extending from near Nashville to 8 miles southwest of Ashley to near
Coulterville to near Bremen, moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Sparta, Nashville, Bremen, Steeleville, Coulterville, Ashley, Posen,
Eden, Blair, Beaucoup, Richview, Oakdale, Radom, Du Bois, Welge,
Cordes, New Palestine, and Elkton.
This includes Interstate 64 in Illinois between exits 50 and 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3795 8965 3795 8987 3814 8967 3829 8964
3833 8949 3840 8946 3839 8915 3823 8915
3821 8917 3822 8959
TIME...MOT...LOC 0020Z 268DEG 43KT 3837 8930 3827 8932 3819 8956 3792
8969
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
PfahlerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 2:37 PM CDT, 3 hours 36 minutes earlier. Its key messages:
- The threat for strong to severe thunderstorms will continue across the area until approximately 0200 UTC. All hazards (large hail, damaging winds, isolated tornadoes) are on the table, though there should be a transition more from large hail to damaging winds by this evening.
- Seasonably cool and mostly dry weather is forecast through the weekend, with frost potential both Saturday and Sunday nights.
Area forecast discussion, Apr 18, 2:37 PM CDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Saint Louis MO 237 PM CDT Thu Apr 18 2024 .KEY MESSAGES... - The threat for strong to severe thunderstorms will continue across the area until approximately 0200 UTC. All hazards (large hail, damaging winds, isolated tornadoes) are on the table, though there should be a transition more from large hail to damaging winds by this evening. - Seasonably cool and mostly dry weather is forecast through the weekend, with frost potential both Saturday and Sunday nights. && .SHORT TERM... (Through Late Friday Night) Issued at 235 PM CDT Thu Apr 18 2024 The earlier outflow boundary has largely washed out, with the focus for convection moreso along the synoptic cold front early this afternoon. A couple of supercells have developed in western Missouri, with additional development along the front further northeast into northeast Missouri and west-central Illinois. Right-moving supercells may tend to ride the frontal boundary as it pushes eastward while non supercells and any left movers would tend to cut across the front (and therefore may weaken). The rather linear forcing along the cold front also should tend more toward line/bowing segments, with damaging winds the growing concern late this afternoon into early this evening. Speaking of the cold front, it was nearing a KJLN>>KCOU>>KI63 line as of 1900 UTC, and will continue to progress to the east, likely exiting the far southeastern CWA around 0100-0200 UTC. While there likely will be some elevated shower and thunderstorm activity behind it, anything behind the front should not be severe. Strong low-level cold air advection settles in behind the frontal boundary overnight tonight, with lows dropping back into the upper 30s to upper 40s from northwest to southeast. These readings would be near to slightly below normal for mid/late April. Dry conditions along with continued seasonably cool temperatures are forecast to continue Friday and Friday night. Gosselin && .LONG TERM... (Saturday through Next Thursday) Issued at 235 PM CDT Thu Apr 18 2024 (Saturday - Sunday Night) There is little/no change in the synoptic pattern through this weekend, with broad surface high pressure over the Mississippi Valley. Persistent below normal temperatures (roughly 5-10 degrees) are expected both day and night. We will have to watch for frost development both Saturday and Sunday night given the light/variable winds expected. There may be more clouds Saturday night (especially in parts of southeast Missouri and southwest Illinois), with a better chance of a widespread clear sky Sunday night. Lows in the mid to upper 30s are forecast each night, favoring the development of areas to potentially widespread frost if it is clear. (Monday - Next Thursday) Temperatures are expected to moderate early next week as mid/upper level heights rise and 850-hPa temperatures climb back closer to +5C. Ensemble guidance shows a midlevel shortwave trough moving across the Upper Midwest Monday night into Tuesday, with a cold front draped to its southwest. This front is likely to move through the area late Tuesday/Tuesday evening, bringing a chance of showers and perhaps a few thunderstorms. Behind the front, slightly cooler and drier weather is favored for midweek next week. Gosselin && .AVIATION... (For the 18z TAFs through 18z Friday Afternoon) Issued at 1206 PM CDT Thu Apr 18 2024 Chances of showers and thunderstorms will gradually increase over the next several hours along/ahead of a cold front. The best chance for storms at KUIN/KCOU/KJEF is mid-late afternoon, and closer to 0000 UTC in/around metro St. Louis. Hail, strong winds, and very low visibilities are all possible in thunderstorms. Some trailing shower activity may linger for a few hours behind the cold front, with ceilings lowering to low MVFR along with a wind shift to the northwest. A brief period of IFR ceilings is possible this evening/early overnight, but was not confident enough to add in at this time. Gosselin && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Apr 18, 2:39 PM CDT, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 239 PM CDT Thu Apr 18 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191945- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 239 PM CDT Thu Apr 18 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely today across most of the area through this evening. Some of the thunderstorms through early evening may be severe, capable of producing damaging winds, large hail, and a tornado or two. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a chance of thunderstorms over parts of the area on Monday night through Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any form of severe weather to the National Weather Service in St. Louis. Gosselin
In the hours before
Local storm report, Apr 18, 5:01 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
501 PM CDT Thu Apr 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Hail 3 ENE Roodhouse 39.51N 90.33W
04/18/2024 E1.75 Inch Greene IL Public
Observer also reported a horizontal roll
cloud.
&&
MFLocal storm report, Apr 18, 5:24 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
524 PM CDT Thu Apr 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM Hail 1 NNW Woodson Terrace 38.75N 90.37W
04/18/2024 E1.00 Inch St. Louis MO Public
&&Local storm report, Apr 18, 5:25 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
525 PM CDT Thu Apr 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM Hail 1 NNW Woodson Terrace 38.75N 90.37W
04/18/2024 E1.00 Inch St. Louis MO Trained Spotter
Corrects previous hail report from 1 NNW
Woodson Terrace.
&&Local storm report, Apr 18, 5:48 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
548 PM CDT Thu Apr 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM Flood 1 WSW Saint John 38.71N 90.36W
04/18/2024 St. Louis MO Public
Ponding of water 2 to 3 inches deep along
Woodson Road between St. Charles Rock Road
and Midland Road.
&&
MFLocal storm report, Apr 18, 6:00 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
600 PM CDT Thu Apr 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM Tstm Wnd Dmg 1 WNW Mehlville 38.51N 90.34W
04/18/2024 St. Louis MO Public
Turn signal light blown down by thunderstorm
winds.
&&
BRCLocal storm report, Apr 18, 6:03 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
603 PM CDT Thu Apr 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM Tstm Wnd Dmg 1 NW Mehlville 38.51N 90.34W
04/18/2024 St. Louis MO Law Enforcement
Power lines blown down at I-55 and
Lindbergh.
&&
BRCThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 3:23 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 52 min |
| Apr 18, 3:49 PM CDT | Tornado Warning | LSX | Pike | 26 min |
| Apr 18, 4:03 PM CDT | Severe Thunderstorm Warning | LSX | Greene | 57 min |
| Apr 18, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 44 min |
| Apr 18, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene | 50 min |
| Apr 18, 4:40 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 50 min |
| Apr 18, 4:47 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin | 58 min |
| Apr 18, 4:48 PM CDT | Tornado Warning | LSX | Calhoun | 42 min |
| Apr 18, 4:52 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey | 38 min |
| Apr 18, 5:01 PM CDT | Tornado Warning | LSX | Greene, Macoupin | 29 min |
| Apr 18, 5:07 PM CDT | Tornado Warning | LSX | Greene, Jersey | 23 min |
| Apr 18, 5:18 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Madison | 27 min |
| Apr 18, 5:25 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 65 min |
| Apr 18, 5:26 PM CDT | Tornado Warning | LSX | Macoupin | 34 min |
| Apr 18, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin | 60 min |
| Apr 18, 5:34 PM CDT | Tornado Warning | LSX | Greene, Jersey, Macoupin | 26 min |
| Apr 18, 5:37 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 53 min |
| Apr 18, 5:39 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 66 min |
| Apr 18, 5:45 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 45 min |
| Apr 18, 5:45 PM CDT | Tornado Warning | LSX | Madison | 45 min |
| Apr 18, 5:49 PM CDT | Tornado Warning | LSX | Monroe, Saint Clair | 41 min |
| Apr 18, 5:53 PM CDT | Areal Flood Advisory | LSX | Greene, Macoupin | 2 hr |
| Apr 18, 5:56 PM CDT | Tornado Warning | LSX | Macoupin, Madison | 49 min |
| Apr 18, 5:59 PM CDT | Tornado Warning | LSX | Macoupin | 31 min |
| Apr 18, 6:10 PM CDT | Tornado Warning | LSX | Bond, Clinton, Madison, Saint Clair, Washington | 65 min |
| Apr 18, 6:14 PM CDT | Tornado Warning | LSX | Montgomery | 46 min |
| Apr 18, 6:34 PM CDT | Tornado Warning | LSX | Monroe, Randolph | 41 min |
| Apr 18, 6:41 PM CDT | Tornado Warning | LSX | Fayette | 49 min |
| Apr 18, 2:42 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 63 min |
| Apr 18, 2:42 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 48 min |
| Apr 18, 3:00 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 30 min |
| Apr 18, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Montgomery, Pike | 40 min |
| Apr 18, 3:21 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 39 min |
| Apr 18, 3:53 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike | 52 min |
| Apr 18, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Apr 18, 4:09 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 51 min |
| Apr 18, 4:58 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| Apr 18, 5:04 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 56 min |
| Apr 18, 5:12 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 48 min |
| Apr 18, 5:33 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.